# SDR SWAA2014031426044

- Difficulty date: March 12, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 54,440 hours, 31,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY LIGHT FAILED CAPACITY CHECK.  R & R LIGHT BATTERY IAW MM.
